Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
|Directions||Directions Age: 7-12, Tablets: 1/2-1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs). 12- Adult, Tablets: 1-2, How often: every 4-6 hrs with water as required (maximum 8 tablets in 24 hrs). USAGE ADVICE Age: 7-12, Tablets: 1|
|Additional Info||GimmeNow Online Store|
|Ingredients||Ingredients 500mg Paracetamol Active Ingredients: Each caplet contains Paracetamol 500mg. Contains: Also contains Hydroxybenzoates as preservative Allergen Free From: Lactose| Sugar| Gluten|
|Warnings||Warnings Do not use Panadol - If you are allergic to paracetamol or hydroxybenzoates. - If using other medicines containing paracetamol. - For children below age 7, except on medical advice. - For more than 48 hours for children aged 7-17 except on medica|
|Short Description||General Information Panadol Optizorb Paracetamol 500mg with Optizorb is formulated to deliver a fast and effective temporary relief of pain. Fast effective temporary relief of pain and discomfort associated with: Headache/Tension headache Migraine headache Muscular aches Backache Arthritis/ Osteoarthritis Period pain Toothache Cold & flu symptoms Reduces fever. Suitable For: People with stomach ulcers. Breastfeeding mothers. Boxed Contents: 20 Tablets Size: 20 Tablets|